Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 23, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jun 9, 2014, 1:52 PM CDT for Prairie County, White County, Woodruff County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2014, 1:52 PM CDT (18:52 UTC)
- Expired
- Jun 9, 2014, 2:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:20 PM CDT | FUNNEL CLOUD | Wiville, AR | FUNNEL CLOUD REPORTED IN WIVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 11:40 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020 WFUS54 KLZK 091852 TORLZK ARC117-145-147-091930- /O.NEW.KLZK.TO.W.0023.140609T1852Z-140609T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 152 PM CDT MON JUN 9 2014 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... WOODRUFF COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS... NORTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS... * UNTIL 230 PM CDT * AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 5 MILES WEST OF DES ARC. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... DES ARC... MCCRORY... HUNTER... PATTERSON... GEORGETOWN... WIVILLE... SAND HILL... MCCLELLAND... LITTLE DIXIE... JASMINE... HOWELL... HILLEMAN... GREGORY... GRAYS... DIXIE... COTTON PLANT... CHILDERS... BECTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3533 9120 3506 9105 3490 9159 3506 9169 TIME...MOT...LOC 1853Z 242DEG 33KT 3503 9153 $$ 53
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jun 9, 12:53 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 9, 12:53 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1253 PM CDT MON JUN 9 2014 .AVIATION... WIDESPREAD CONVECTION LEFT OVER FROM THE MCS OVERNIGHT HAS RE- INTENSIFIED OVER THE LAST COUPLE OF HOURS ACROSS SOUTHERN ARKANSAS WITH THE MOST NOTABLE THREAT OF GUSTY WINDS. THE LEADING LINE OF CONVECTION IS CURRENTLY NEAR KLIT AND STRETCHES SOUTH TO JUST WEST OF KPBF AND KLLQ. EXPECT STRONGER STORMS TO THREATEN KPBF AND KLLQ THROUGH THE AFTERNOON...WITH MOSTLY SHOWERS AND ISOLATED THUNDER ACROSS KHOT/KADF/KLIT. NORTHERN TAF SITES WILL SEE MOSTLY -RA. SIMILAR TO THE LAST FEW DAYS...THERE WILL BE A LULL PERIOD TONIGHT WITH MORE ROUNDS BY EARLY TUESDAY. && .PREV DISCUSSION... /ISSUED 658 AM CDT MON JUN 9 2014/ DISCUSSION... UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW. AVIATION... A FAIRLY EXTENSIVE BAND OF SHOWERS AND THUNDERSTORMS WAS SITUATED ACROSS THE SOUTHERN HALF OF THE STATE AS OF 11Z...BUT BY 1145Z IT WAS BEGINNING TO BREAK UP A BIT. HAVE SOME BREAKS OR LIGHTENING OF SHRA/TSRA CONDITIONS FOR CENTRAL AND SOUTHERN SITES FOR A FEW HOURS THIS MORNING BUT THE NEXT ROUND OF CONVECTION WILL MOVE IN BY LATE MORNING...EFFECTIVELY YIELDING SHRA OR TSRA AT ALL CENTRAL AND SOUTHERN SITES FROM 18Z THROUGH 00Z OR THEREABOUTS. SIMILAR CONDITIONS WILL REACH NRN TERMINALS BY 15Z OR SO. OTHERWISE FLIGHT CATEGORIES ARE GOING TO BE LOW THROUGHOUT THE TAF PERIOD...WITH AT LEAST MVFR CIGS IF NOT IFR. PREV DISCUSSION... /ISSUED 450 AM CDT MON JUN 9 2014/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT CONVECTION ON SUN EVENING PUSHED A FNTL BNDRY FURTHER SWD TO THE VCNTY OF THE AR/LA BRDR. ADDITIONAL ELEVATED STORMS HAVE BEEN NOTED N OF THE BNDRY ACRS THE SRN HALF OF THE FA SINCE MIDNIGHT. TEMPS ACRS THE FA EARLY THIS MRNG WERE MAINLY IN THE 60S. THE AFOREMENTIONED FNTL BNDRY WL EVENTUALLY LIFT BACK NWD AS A WARM FNT LATER TODAY. SCTD TO NUMEROUS CONVECTION WL ALSO BE NOTED ALONG AND N OF THE BNDRY. WHILE A FEW STRONG OR SVR STORMS COULD BE POSSIBLE...LOCALLY HVY RAINFALL WL BE THE MAIN CONCERN WITH THIS ACTIVITY. MEANWHILE...THE MAIN UPR LVL STORM SYS WL TRACK SLOLY EWD ACRS THE PLAINS STATES AND EVENTUALLY PASS ACRS THE MID SOUTH TUE AND WED. WIDESPREAD SHRA/TSRA WL CONT TO AFFECT THE FA TODAY AND TNGT...WITH LOCALLY HVY RAINFALL POSSIBLE. A SLIGHT ADJUSTMENT TO THE CURRENT FF WATCH WAS MADE AND IT WAS ALSO EXTENDED THRU THIS EVENING. POTENTIAL FOR SOME STRONG AND SVR STORMS WL ALSO CONT TODAY AND TNGT...ESP ACRS THE SERN HALF OF THE FA WHERE AIRMASS WL BE MORE UNSTABLE LATER TODAY AS WARM FNT LIFTS NWD. HEAVIER CONVECTION WL EVENTUALLY SHIFT E OF THE FA TNGT AS THE SFC LOW TRACKS ACRS NRN AR...ALONG WITH THE ASSOCD CDFNT. DRIER AIR ALOFT WL MOVE IN FM THE SW...ALLOWING FOR AREAL COVERAGE OF RAIN TO DCRS LATER TNGT. RAIN CHCS WL LINGER ACRS THE AREA TUE AND TUE NGT AS THE STORM SYS SLOLY TRACKS FURTHER EWD. A WEAK RDG OF HIGH PRES WL BRING A BRIEF PD OF DRIER CONDS WED INTO THU. HOWEVER...SCTD RAIN CHCS WL RETURN BY THU FM THE NW AS A NEW STORM SYS HEADS OUR WAY FM THE PLAINS. LONG TERM...FRIDAY THROUGH SUNDAY A BIT MORE UNCERTAINTY HAS BEEN INTRODUCED IN THE LONG TERM PERIOD. GFS AND EUROPEAN MODELS ARE NOW VASTLY DIFFERENT HEADING INTO NEXT WEEKEND. AN UPPER TROUGH WILL BE TRAVERSING THE STATE ON FRIDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS FEATURE SO BROAD-BRUSHED CHANCE POPS ARE IN THE FORECAST AS A RESULT. FROM THERE THE FORECAST SOLUTIONS DIVERGE...WITH THE GFS PUSHING THE TROUGH EAST OF THE AREA AND YIELDING DRY CONDITIONS FOR THE FORECAST AREA AS WE HEAD INTO THE WEEKEND. THE EURO BUILDS A BROAD RIDGE OF HIGH PRESSURE ACROSS THE EASTERN HALF OF THE UNITED STATES...EFFECTIVELY FORCING THE AFOREMENTIONED TROUGH TO FORM A WEAK CUTOFF LOW OVER THE STATE WITH SHOWERY CONDITIONS THROUGH THE WEEKEND. NOT REAL SURE EITHER SOLUTION IS CORRECT BUT HEDGED TOWARDS THE WITH REGARD TO RAIN AS I SUSPECT ISOLATED SHOWERS WILL BE POSSIBLE EACH AFTERNOON. TEMPERATURES WILL REMAIN BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 66 77 61 / 100 80 70 30 CAMDEN AR 84 68 82 64 / 100 90 60 20 HARRISON AR 73 61 73 59 / 90 80 60 30 HOT SPRINGS AR 78 65 79 63 / 100 70 50 20 LITTLE ROCK AR 80 67 80 63 / 100 80 60 20 MONTICELLO AR 85 69 82 66 / 100 90 60 20 MOUNT IDA AR 77 63 77 61 / 90 70 50 20 MOUNTAIN HOME AR 73 63 74 59 / 100 80 70 40 NEWPORT AR 78 67 79 63 / 100 90 70 30 PINE BLUFF AR 82 68 81 65 / 100 90 60 20 RUSSELLVILLE AR 78 63 77 61 / 90 70 50 30 SEARCY AR 79 66 78 63 / 100 90 60 20 STUTTGART AR 82 68 80 65 / 100 90 60 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLARK-CLEBURNE- CONWAY-FAULKNER-GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE- FULTON-JOHNSON-LOGAN-MARION-NEWTON-SEARCY. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-JEFFERSON-LINCOLN- OUACHITA. && AVIATION...61
Hazardous weather outlook, Jun 9, 5:36 AM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 536 AM CDT MON JUN 9 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101045- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 536 AM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE STATE TODAY...BUT ESPECIALLY THE SOUTHERN HALF OF ARKANSAS. THE THREAT FOR SEVERE WEATHER WILL BE RELATIVELY LOW TODAY...BUT IT IS POSSIBLE A FEW SEVERE THUNDERSTORMS COULD BE SEEN IN THE SOUTHERN PART OF THE STATE TODAY. THE MAIN THREAT WOULD BE DAMAGING WINDS...WITH A LESSER THREAT OF DAMAGING HAIL. ADDITIONALLY...THE GROUND IS SATURATED ACROSS MUCH OF CENTRAL AND WESTERN ARKANSAS. WITH SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE MOST OF TODAY AND TONIGHT...FLASH FLOODING WILL BE A CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY BEFORE A BIT OF A BREAK IS SEEN WEDNESDAY THROUGH LATER IN THE WEEK. ALTHOUGH RELATIVELY LOW...THE BEST CHANCES FOR ANY SEVERE WEATHER ON TUESDAY WILL BE IN THE SOUTHEAST WHERE A FEW STORMS COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. THE NEXT SYSTEM TO BRING THUNDERSTORMS BACK INTO THE FORECAST WILL ARRIVE ON FRIDAY. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THAT SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Special weather statement, Jun 9, 11:02 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CDT MON JUN 9 2014
ARZ053-054-062-066-091645-
CLARK AR-DALLAS AR-HOT SPRING AR-OUACHITA AR-
1102 AM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OUACHITA...SOUTHERN
HOT SPRING...WESTERN DALLAS AND SOUTHERN CLARK COUNTIES UNTIL 1145 AM
CDT...
AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BEIRNE...OR 7 MILES EAST
OF PRESCOTT...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WHELEN SPRINGS... SPARKMAN... RICHWOODS...
GURDON... BEIRNE... VADEN...
TATES BLUFF... PINE GROVE... OUACHITA...
MANNING... LUNET... JOAN...
HOLLY SPRINGS... GUM SPRINGS... GRIFFITHTOWN...
DALARK... CURTIS... BURTSELL...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 70.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
WITH ALREADY SATURATED GROUND...GUSTY WINDS COULD ALLOW FOR TREES TO
FALL MORE EASILY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3378 9311 3380 9314 3380 9318 3382 9320
3384 9327 3383 9328 3385 9331 3390 9331
3396 9337 3421 9283 3382 9256 3372 9311
TIME...MOT...LOC 1602Z 240DEG 38KT 3384 9324
57Special weather statement, Jun 9, 12:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 PM CDT MON JUN 9 2014
ARZ055-056-062>064-091820-
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-LINCOLN AR-
1234 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...JEFFERSON...
SOUTHEASTERN GRANT...SOUTHEASTERN DALLAS AND NORTHERN CLEVELAND
COUNTIES UNTIL 115 PM CDT...
AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
SHERIDAN TO 3 MILES SOUTHWEST OF LAMONT TO 3 MILES NORTHEAST OF
FORDYCE...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STAR CITY... SHERIDAN... RISON...
PINE BLUFF... GRAYS LAKE... FORDYCE...
CANE CREEK STATE PARK... WHITEFIELD...
WHITE HALL... WARBRITTON... TOLEDO...
RICHARDSON... PINE BLUFF ARSENAL... NEBO...
MT ELBA... MADDING... LINWOOD...
LAMONT...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 26 AND 46.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3447 9173 3421 9171 3389 9179 3381 9244
3406 9240 3430 9243
TIME...MOT...LOC 1734Z 255DEG 34KT 3428 9230 3409 9228
3386 9235
225The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:04 PM CDT | Flash Flood Warning | LZK | Scott, Yell | 3 hr |
| Jun 8, 8:51 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 44 min |
| Jun 8, 9:05 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 40 min |
| Jun 8, 9:37 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 23 min |
| Jun 8, 9:45 PM CDT | Special Weather Statement | LZK | Prairie | 45 min |
| Jun 8, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski | 36 min |
| Jun 8, 10:27 PM CDT | Special Weather Statement | LZK | Monroe, Prairie | 58 min |
| Jun 8, 10:41 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 49 min |
| Jun 8, 10:42 PM CDT | Special Weather Statement | LZK | Jefferson | 43 min |
| Jun 8, 11:15 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas | 45 min |
| Jun 8, 11:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 22 min |
| Jun 9, 7:38 AM CDT | River Flood Warning | LZK | Yell | 47 hr |
| Jun 9, 9:45 AM CDT | River Flood Warning | LZK | Saline | 47 hr |
| Jun 9, 11:02 AM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jun 9, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Ouachita and 1 more | 40 min |
| Jun 9, 11:55 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Hot Spring, Ouachita | 50 min |
| Jun 9, 12:34 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 46 min |
| Jun 9, 12:57 PM CDT | Flash Flood Warning | LZK | Cleveland, Grant, Jefferson, Lincoln | 3 hr |
| Jun 9, 1:47 PM CDT | Flash Flood Warning | LZK | Bradley, Desha, Drew | 3 hr |
| Jun 9, 1:50 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 40 min |
| Jun 9, 2:21 PM CDT | Tornado Warning | LZK | Woodruff | 24 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 32 min |
| Jun 9, 2:34 PM CDT | Tornado Warning | LZK | Woodruff | 26 min |
| Jun 9, 3:20 PM CDT | River Flood Warning | LZK | Perry | 6 days |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.